# SDR CHQA20130923356

- Difficulty date: September 23, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N278SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145370
- Aircraft time: 28,826 hours, 23,809 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 30,720 hours, 24,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525177003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CARGO DOOR CUT OUT LATERAL L SHAPE ON FRAME 65.  THE FRAME WAS REPAIRED IAW SRM 53-31-04 AND ETD 2013-145-044011.
